Top
10
Doctor insights on: Sleepy Stuporous Lethargic

Share
1

1
I am on oxacarbazapine 300mg 2-2 dailt.,since 2 years,but since past 1week after having my morning dose of tab, I feel very sleepy,& lethargic.

I am on oxacarbazapine 300mg 2-2 dailt.,since 2 years,but since past 1week after having my morning dose of tab, I feel very sleepy,& lethargic.

Comment: Seems strange to experience adverse reactions after all this time, but you can easily check a blood level and if elevated, can readjust dose. ...Read more

Dr. Marsha Davis
425 doctors shared insights

Drowsiness (Definition)

Being tired is common during pregnancy, especially in the first few months and then towards the end. Exercise, rest, and proper diet all may reduce the degree of tiredness that you feel. It may help to take ...Read more


2

2
What would make some become lethargic, slurred speech, and sleepy?

Overly sedated: This can result from medications that have sedative effect, alcohol or street drugs, or something metabolic such as low blood pressure or heart. Please consult your doctor for full assessment. ...Read more

3

3
When i eat sweets, i get sleepy and lethargic. Is this due to hyperglycemic or hypoglycemic?

When i eat sweets, i get sleepy and lethargic. Is this due to hyperglycemic or hypoglycemic?

Probably neither: It is probably not due to elevated or depressed blood sugar itself but rather the neuroendocrine response to carbohydrate ingestion. In other words, the physiological response to carbohydrates that results in Insulin secretion and other regulatory bodily processes is most likely what causes your sleepiness and lethargy, not the blood sugar level itself. ...Read more

4

4
If geodon (ziprasidone) makes me slow, tired, lethargic, sleepy, can i only take it at night?

If geodon (ziprasidone) makes me slow, tired, lethargic, sleepy, can i only take it at night?

Maybe: In general pills to make people sleepy or best taken at bedtime. You have to ask your psychiatrist about your Geodon (ziprasidone) if it's once daily dosing then generally could be taken at bedtime ...Read more

5

5
I feel sleepy n lethargy whole day even after having sleep of 10hrs?

I feel sleepy n lethargy whole day even after having sleep of 10hrs?

Need evaluation: Many, many causes of this most of which revolves around stress. However, you could have sleep apnea, restless legs, fibromyalgia/chronic fatigue syndrome and hormone imbalances. Find a doctor that can investigate these types of issues. ...Read more

6

6
I took some phytoestrogen herbal pills a while ago and since then I felt lethargic and sleepy all the time espeically as I approach my ovulation. Why?

I took some phytoestrogen herbal pills a while ago and since then I felt lethargic and sleepy all the time espeically as I approach my ovulation. Why?

Unlikely: even if you were on regular estrogens, I would not expect for these hormones to affect you in this way. You may want to see a general doctor to see if there isn't something wrong with your thyroid or your current regimen of diet and exercise. I highly doubt it is the estrogen. ...Read more

7

7
What essential oils could fight off sleepiness and lethargy?

What essential oils could fight off sleepiness and lethargy?

Essential Oil Boost: Citrus oils, such as orange, citrus, grapefruit, petitgrain, neroli & bergamot can stimulate & boost your energy. Also, peppermint & spearmint. ...Read more

8

8
I have been taking Zyrtec right in the morning since two days. It has removed sneezing etc, but I feel sleepy and lethargic during day. When to take?

Other options: Zyrtec causes some drowsiness in about 10% of the people, although this effect tends to fade out after awhile, fexofenadine has virtually no sedating effect. Nasal steroid would even be more effective for nasal stuffiness without the sedating effect. ...Read more

10

10
I have severe headache with pain behind my eyes n pouches underneath eyes for last 24hrs. Feel lethargic n sleepy. Bp is normal though i'm hypertensiv?

I have severe headache with pain behind my eyes n pouches underneath eyes for last 24hrs. Feel lethargic n sleepy. Bp is normal though i'm hypertensiv?

Sinus : Most pain in or around an eye is from sinusitis or headache. Pain reliever and decongestant should relieve it. If not, or if it is getting worse, go see your doctor. It could also be due to an eye problem such an inflammation in (called uveitis) or around the eye. High blood-pressure rarely causes pain. You need to see an eye doctor to really rule this out. You should check your brother blood-pressure anyways. ...Read more

Dr. Michael Rothman
1,268 doctors shared insights

Lethargy (Definition)

Lack of energy, ...Read more